# SDR USAA2015032500017

- Difficulty date: March 9, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FLOOR STRUCTURE BEAM CORRODED AT -Y465 IN AFT GALLEY FROM FRAME 65 - 66. REPLACED FLOOR STRUCTURE BEAM IAW SRM 51-72-11 & DWG 53472816.
